# SDR C77A20130616015

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0410203
- Condition: Worn
- Location: Thrust Reverser
- Part time: 15,470 hours, 8,815 cycles
- Component: Thrust Reverser
- Component part number: 15G0002014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INBD THRUST REVERSER FWD 12 O'CLOCK PLATFORM SEAL IS TORN.   THE SEALS REQUIRED ARE NO LONGER MANUFACTURED.  REPLACED SEALS  BY INCORPORATION OF SB 78-0055 R01 IAW EO E17X-7800-001.3, REV 1.
